Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I've been reading this message board for a couple of years but I post for the first time. Please excuse me for my english, it's not my natural language.

I'm in the end of 7 month on Diane 35 and my skin is almost clear. I had NO side effects and I'm really glad about it. This is my second time on the pill, the first time I was on it for a year and my skin was almost clear as it is now. But then I stopped it and my acne turned bad...like most of the girls on it, it was not that bad like it was in the beginning but maybe it was beacause I started taking antibiotics. Anyway I just wanted to ask if there's anyone who stopped the pill and their acne didn't come back? Also I was thinking that if I stop the pill and my acne comes back but I don't take any pills, my body will get used to no pills and it'll get clear again..anyone experienced this?

I'm waiting fo your answers, I'm really scared to stop the pill...I know that if I do and my acne comes back I'll have to wait another 6 months to have clear skin...and I really don't want to break out again...but also I don't want to be on the pill too long. It really sucks!

Share this post


Link to post
Share on other sites

I was on Diane 35 (or Dianette as it's called here in the UK) for about two and half years and I loved it. It really kept my acne under control. Not totally clear - I haven't been that way since I was 12 - but certainly bearable. However, about six months ago I started getting crippling period pains and had to come off it. I now take Cilest instead which isn't nearly as good at keeping my skin clear. It's gotten steadily worse, in fact. I wish I could go back on Dianette but I'm scared the pain will come back with it.

Share this post


Link to post
Share on other sites

The likelyhood that you have outgrown your acne in a couple of months is very slim. If you want to stay clear, stay on the Diane 35. If you don't want to be on the pill, then stop taking it, but be prepared to have your skin breakout again. You need to way the pros and cons, but considering that are not having any side effects I would stay on the Diane. Why keep searching for something to clear your skin, when you are on medication that works and gives you no side effects?

I know alot of people want to have clear skin and not have to be on medication (topical or systemic) for an extended period of time, however for the majority of us here that is wishful thinking. Please, if you find something that works, don't change anything!

I read so many logs and posts where someone starts to change their meds or cut back the second they get clear. I know I have been victim to this. Last spring I discovered that the combination of Diane 35 and salysilic acid completely clered my back and chest, and got rid of all the infammatory acne on my face. Of course I went off of it to see if i still needed it. I broke out horribly after a month. I've been using various doses of tretinoin since, and almost have my skin clear again, but with alot of irritation! I am starting to regret going off the Diane 35. I might go back on if the irritation does not subside in the next couple of months.

Share this post


Link to post
Share on other sites

Thank you for the answers:)

Emily Anne, are u sure the pain was because of the pill? Maybe you just had to stop it for a while so your body gets some rest of the pill...

Willow3, ok but I can't be on the pill forever...If I take the pill for a longer time, does the possibility of returning reduce??What do you think? I'm 22 by the way and I think is time my acne goes away forever.

Share this post


Link to post
Share on other sites
Guest tenshigirl25

i took diane at age 17 and was lazy and didn't think it would work but then at 23 i tried it again and 8 months later i looked really clear. i was overseas so i had ran out and took my clear skin for granted when it broke out worse then b4. im on it again now for nearly 6 months aswell as accutane and my skin is once and again clear/clearing. im 25, and this shit is still plaguing me just when i thought i had outgrown it too..

Share this post


Link to post
Share on other sites

hi

I started to take Diane35 when I was 14. I've been suffering from acne since I was 10. At the age of 18, I stopped because I was tired of all the hormonal consequences that pill gave me. yet my acne was gone at the age of 16, thanks to Diane. I stopped in march 2005, and in june all the acne was back, much more and worse than before. I wish I had never stopped taking Diane, because of the acne now, but I'm glad I don't take it anymore because I feel much happier now.

For my acne now, I take Roaccutane, which I hope will help me as much as Diane35.

I have a little advice which my gyneacologist gave me: if you want to stop taking Diane35 because your acne had dissapeared, start taking another pill like desorelle (i live in belgium, I don't know if it is the same name in England of elsewhere), so you still are prevented from pregnancy and that pill prevents the acne coming back.

good luck to all of you

Grtz

Share this post


Link to post
Share on other sites

why stop? i've been on it for years and have no desire to switch. The doctors have told me there is no reason to go off it unless you're having side effects.

Share this post


Link to post
Share on other sites

you actually aren't supposed to take diane-35 for an extended period of time. it is a birth control with an increased risk of serious side effects (mainly blood clots) and is intended for serious acne prevention apparently. my mom just read an article about the dangers of diane-35 in newsweek and got all worried about me because i am on it. i'll try it for 4 more months and if it doesnt help, i'll switch to another pill i think. read the inserts in the pill package. the warnings are a little scary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×